Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

JJ1

Member
  • Total Reviews

    0
  • Content Count

    8
  • Joined

  • Last visited

Community Reputation

0 Neutral

About JJ1

  • Rank
    New Member

Recent Profile Visitors

569 profile views
  1. ive been on 80 mg starting at month 2. you have a great holiday as well. Thanks for the info
  2. Before spring break i forgot to fill my accutane prescription so now I'll be in the bahamas for a week without it. I just completed my 3rd month but am worried that not taking it for a week will have negative consequences to the treatment. Is missing for one week a big deal?
  3. If i get a cyst and it never comes to a head, but gradually goes back down, does that mean that it will come back later since I didn't get the sebum and bacteria out?
  4. Many people find they're a lot less susceptible to alcohol's depressing effects while on Accutane; you're definitely not alone. To be honest, though, for the sake of your liver (especially while on Accutane), you shouldn't be drinking to the point of blacking out, anyways. Marijuana is fine on Accutane - nothing that they don't teach you in elementary school (that is, "you'll fry your brain"). If you're taking Adderall and Vyvanse for treatment of ADHD (or a similar attention deficit disorder)
  5. do yall notice that it is a lot easier to blackout when drinking while on accutane? or am i imagining this. also, does smoking marijuana have any type of negative effects while on accutane? final question: is taking adderall or vyvanse bad while on accutane? TIA
  6. since it is my first month i'm only on 60 mg per day. My face isn't too dry so I don't think my face is red because of dryness. And my face doesn't burn either it is honestly just real red. It seems like no one on this board has ever been able to successfully combat this side effect which is pretty depressing
  7. I started accutane a month ago after going through years of moderate to severe acne. My face immediately (like after day 2) became extremely red and looked like i had sunburn. When i wake up after a good nights sleep, my face looks just mildly red but after an hour or two of being awake, my face looks like it's extremely sunburned. Should I quit accutane because I do not want to look like this after I'm through with accutane. Honestly I do not even want to look like this for four more months but
×